# SDR AALA20100114DFW01

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 91,757 hours, 15,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT RIGHT NUMBER ONE DOOR DAMAGED.  REPLACED EXIT SIGN ASSEMBLY AT RIGHT NUMBER ONE DOOR.
